The Annals of Statistics

Correction: Complete Classes for Sequential Tests of Hypotheses

L. D. Brown, Arthur Cohen, and W. E. Strawderman

Full-text: Open access

Article information

Source
Ann. Statist., Volume 17, Number 3 (1989), 1414-1416.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347280

Digital Object Identifier
doi:10.1214/aos/1176347280

Mathematical Reviews number (MathSciNet)
MR1015162

Zentralblatt MATH identifier
0687.62065

JSTOR
links.jstor.org

Citation

Brown, L. D.; Cohen, Arthur; Strawderman, W. E. Correction: Complete Classes for Sequential Tests of Hypotheses. Ann. Statist. 17 (1989), no. 3, 1414--1416. doi:10.1214/aos/1176347280. https://projecteuclid.org/euclid.aos/1176347280


Export citation

See also

  • Original Paper: L. D. Brown, Arthur Cohen, W. E. Strawderman. Complete Classes for Sequential Tests of Hypotheses. Ann. Statist., Volume 8, Number 2 (1980), 377--398.